Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A two-parameter “Bergman space” inequality

Author: J. Michael Wilson
Journal: Proc. Amer. Math. Soc. 125 (1997), 755-762
MSC (1991): Primary 42B25, 42B30, 42C10
MathSciNet review: 1415376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $f\in L^{1}([0,1]\times [0,1])$, define $\lambda _{R} \equiv \langle f,h_{(R)}\rangle$, where $h_{(R)}(x,y)=h_{(I)}(x)\cdot h_{(J)}(y)$ is a tensor product of one-parameter Haar functions. Let $1<p\leq q<\infty$ and $q\geq 2$. We prove a sufficient condition, which is close to necessary, on double sequences of weights $\{\mu _{R}\}_{R}$ and non-negative $v\in L^{1}([0,1]\times [0,1])$, which ensures that the inequality \begin{equation*} \left (\sum _{R}\vert {\lambda _{R}}\vert ^{q}\mu _{R}\right )^{1/q}\leq \left (\int _{[0,1]\times [0,1]}\vert {f}\vert ^{p} v dx\right )^{1/p}\end{equation*} holds for all $f\in L^{1}([0,1]\times [0,1])$. We extend our result to an inequality concerning two-parameter wavelet families.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25, 42B30, 42C10

Retrieve articles in all journals with MSC (1991): 42B25, 42B30, 42C10

Additional Information

J. Michael Wilson
Affiliation: Department of Mathematics, University of Vermont, Burlington, Vermont 05405

Keywords: Haar functions, Littlewood-Paley theory, wavelets, Bergman space, weighted norm inequality
Received by editor(s): February 7, 1995
Additional Notes: The author was supported by NSF grant DMS 9401498.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society